Skip to main content
Article thumbnail
Location of Repository

OPTIMAL CONVERGENCE ESTIMATES FOR THE TRACE OF THE POLYNOMIAL L 2-PROJECTION OPERATOR ON A

By Alexey Chernov

Abstract

Abstract. In this paper we study convergence of the L2-projection onto the space of polynomials up to degree p on a simplex in Rd, d ≥ 2. Optimal error estimates are established in the case of Sobolev regularity and illustrated on several numerical examples. The proof is based on the collapsed coordinate transform and the expansion into various polynomial bases involving Jacobi polynomials and their antiderivatives. The results of the present paper generalize corresponding estimates for cubes in Rd from [P. Houston, C. Schwab, E. Süli, Discontinuous hp-finite element methods for advectiondiffusion-reaction problems. SIAM J. Numer. Anal. 39 (2002), no. 6, 2133– 2163]

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.6370
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://www.ams.org/journals/mc... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.